Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Does Dexorange syrup prescribed for iron deficiency cause drowsiness ?

Hi Doc , im taking dexorange syrup , coz im having iron deficiency .. but after taking it im getting sleepy all the time..is thr any side effects for the med??
Asked On : Sun, 11 Mar 2012
Answers:  1 Views:  1682
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Gastroenterologist, Surgical 's  Response
Sleepiness and lethargy may be related to the severity of anemia. Once the HB level comes to normal , you should feel fine. The medication does not cause hypersomnolence.
Answered: Sun, 11 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions